Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have gastric issues, excessive burping, foamy saliva, anxiety disorder, GERD. Given Doridone Domperidone. Suggest?

Hi, Im Audrea here. Lately, ive been suffering form exccesive burping and the burping will produce either the food that i ate few mins ago OR white foamy saliva . My concern is, my GP gave Omerprazole 20mg along with Doridone Domperidone 10mg. Somehow in the beginning when i had the medication i felt light headed and dizzy spells and nausea. I told the GP that i do have shortness of breath and i produce burping with food that went up to my throat they conclude that i might have anxiety disorder and GERD FINE! Few days later after consuming the medication i had tonsillitis infection. The doctor gave Augmentin Antibiotic 625 and Lysoyzme 30 mg inflammation meds to cure the infection. At later days, i consume all meds accordingly and i change my food style to more on soup and vermicelli rice noodles and normal white rice fish soups (as far as im concern thats the only food that didnt went up with my burp..) and today i had a difficult burping action that cause me to burp out very bitter yellowish saliva..IM ALL TENSE and worried..My liver/ gallbladder felt a little pain but after few mins it went off. Few days ago, i took my medication and it seems like my throat is giving me that sensation that my meds is stuck at the back of my throat.. FIRST - how am i suppose to know if the meds has went down?? Second - i have a little not much of wheezing sound when i open my mouth to breath out.. I do have a little tingling pain on my chest and tingling back chest pain. I yawn alot just to satisfy my breathing and Im 26 years old, female. Used to smoke for 9 years (stop by gradually and cold turkey ways). My concern is, since ive not went for my scope for my gastro. Am i having problem with my throat. What actually im suffering... Heads up! At this stage i dont think its an anxiety disorder anymore cuz im not anxious at all.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  2049
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello Audrea and welcome to HCM,

Don't worry and relax.
The burping and burning sensation that you were facing was due to regurgitation of food back into the food pipe from stomach.
This regurgitated food is mixed with acid and when this acid comes in contact with the throat mucosa, it causes irritation, inflammation, and soreness of the throat mucosa.
First of all you need to take omeprazole and domperidone EMPTY stomach for atleast one month.
When the regurgitation will stop, the throat mucosa will recover and inflammation will subside.
If you are still having tonsillitis, you can take antibiotic (augmentin) after meals. If you take the antibiotic empty stomach, the regurgitation may worsen.
Stick to this regime and wait for the results.
All other symptoms like tingling sensation, wheezing sounds may be due to anxiety.
Once the symptoms of regurgitation and soreness subside, you can go for upper gastrointestinal endoscopy to look for the status of the gastric mucosa.

Thanks and take care
Dr Shailja P Wahal
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor